ON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 409
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBaek, Sanghoonko
dc.contributor.authorZainoulline, Kirillko
dc.contributor.authorZhong, Changlongko
dc.date.accessioned2014-09-04T08:38:17Z-
dc.date.available2014-09-04T08:38:17Z-
dc.date.created2014-04-22-
dc.date.created2014-04-22-
dc.date.issued2013-
dc.identifier.citationMATHEMATICAL RESEARCH LETTERS, v.20, no.4, pp.601 - 614-
dc.identifier.issn1073-2780-
dc.identifier.urihttp://hdl.handle.net/10203/190107-
dc.description.abstractIn the present paper, we provide a uniform bound for the annihilators of torsion of Chow groups of the variety of Borel subgroups of a strongly inner linear algebraic group of orthogonal type.-
dc.languageEnglish-
dc.publisherINT PRESS BOSTON, INC-
dc.subjectINVARIANTS-
dc.titleON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS-
dc.typeArticle-
dc.identifier.wosid000332838600001-
dc.identifier.scopusid2-s2.0-84894425730-
dc.type.rimsART-
dc.citation.volume20-
dc.citation.issue4-
dc.citation.beginningpage601-
dc.citation.endingpage614-
dc.citation.publicationnameMATHEMATICAL RESEARCH LETTERS-
dc.contributor.localauthorBaek, Sanghoon-
dc.contributor.nonIdAuthorZainoulline, Kirill-
dc.contributor.nonIdAuthorZhong, Changlong-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorTwisted flag variety-
dc.subject.keywordAuthorprojective homogeneous space-
dc.subject.keywordAuthorChow group-
dc.subject.keywordAuthorspinor group-
dc.subject.keywordPlusINVARIANTS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0